×

Sur les restes successifs des séries de Taylor. (French) Zbl 0113.05203


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] Boas, R.P.. - Expansions of analytic functions. Transactions of the American Mathematical Society. vol. 48 (1940) p. 467-487. · JFM 66.0344.02
[2] Boas, R.P.. - Univalent derivatives of entire fonctions. Duke Mathematical Journal. Vol. 6 (sept. 1940) p. 719-721. · JFM 66.0355.01
[3] Boas, R.P.. - Functions of exponential type (II). Duke Mathematical Journal. Vol. II (mars 1944) p. 17-22. · Zbl 0060.22301
[4] Boas, R.P.. - An upper bound for the Gontcharoff constant. Duke Mathematical Journal. Vol. I5 (déc. 1948) p. 953-954. · Zbl 0038.22903
[5] Borel, E.. - Leçons sur les fonctions entières. . Paris, Gauthier-Villars (1921). · JFM 48.0316.01
[6] Bourion, G.. - Recherches sur l’ultraconvergence. Annales Scientifiques de l’École Normale Supérieure. tome 50 (1933) p. 245-318. · JFM 59.0321.04
[7] Bourion, G.. - L’ultraconvergence dans les séries de Taylor. Actualités Scientifiques et Industrielles. 472 (1937). · JFM 63.0249.03
[8] Combes, J.. - Sur les zéros des dérivées successives des fonctions analytiques (I et II). Comptes rendus des séances de l’Académie des Sciences. Tome 240 (1955) p. 39-41 et 145-146. · Zbl 0064.31602
[9] Combes, J.. - Sur certains systèmes infinis d’équations linéaires (II et III). Annales de la Faculté des Sciences de Toulouse. Tome 23 (1959, paru en 1961). · Zbl 0119.32401
[10] Cooke, R.. - Infinite matrices and sequence spaces. Londres (1950). · Zbl 0040.02501
[11] Doss, S.H.. - A theorem on uniqueness. Journal of the London Mathematical Society. Vol. I8 (1943) p. 137-140. · Zbl 0060.19403
[12] Gontcharoff, W.. - Recherches sur les dérivées successives des fonctions analytiques. Annales Scientifiques de l’École Normale Supérieure. Tome 47 (1930) p. I-78. · JFM 56.0260.01
[13] Julia, G.. - Leçons sur les fonctions uniformes à point singulier essentiel isolé. . Paris, Gauthier-Villars (1924). · JFM 50.0254.02
[14] Levinson, N.. - A theorem of Boas. Duke Mathematical Journal. Vol. 8 (mars 1941) p. 181-182. · JFM 67.0270.03
[15] Macintyre, S.S.. - An upper bound for the Whittaker constant W. Journal of the London Mathematical Society. Vol. 22 (1947) p. 305-311. · Zbl 0029.39402
[16] Macintyre, S.S.. - On the zeros of successive derivatives of integral functions. Transactions of th American Mathematical Society. Vol. 67 (1949) p. 241-251. · Zbl 0035.04901
[17] Martin, Y.. - Sur les séries d’interpolation. Annales Scientifiques de l’École Normale Supérieure. Tome 66 (1949) p. 311-366. · Zbl 0035.04402
[18] Polya, G. et Szego, G.. - Aufgaben und Lehrsätze aus der Analysis. Vol. I et 2. Berlin (1954). · Zbl 0055.27802
[19] Pommiez, M.. - Sur les zéros des restes successifs des séries de Taylor. Comptes rendus des séances de l’Académie des Sciences. Tome 250 (février 1960), p. 1168-1170. · Zbl 0090.04705
[20] Pommiez, M.. - Sur les restes successifs des séries de Taylor. Comptes rendus des séances de l’Académie des Sciences. Tome 250 (avril 1960) p. 2669-2671. · Zbl 0090.04706
[21] Pommiez, M.. - Sur les restes et les dérivées des séries de Taylor. Comptes rendus des séances de l’Académie des Sciences. Tome 251 (oct. 1960) p. 1707-1709. · Zbl 0091.25003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.